Ukrainian Mathematical Journal

, Volume 54, Issue 12, pp 1925–1926 | Cite as

Vladimir Nikolaevich Koshlyakov (On His 80th Birthday)

  • I. A. Lukovskii
  • Yu. A. Mitropol'skii
  • A. M. Samoilenko
  • T. G. Polozhii
Article

Copyright information

© Plenum Publishing Corporation 2002

Authors and Affiliations

  • I. A. Lukovskii
    • 1
  • Yu. A. Mitropol'skii
    • 1
  • A. M. Samoilenko
    • 1
  • T. G. Polozhii
    • 1
  1. 1.Institute of MathematicsUkrainian Academy of SciencesKiev

Personalised recommendations